# SDR ABXA20241206243

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 91,223 hours, 20,820 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RH ENGINE START VALVE WOULD NOT OPEN FOR ENGINE START . AC RETURNED TO GATE (BTB)AND MTX GROUNDED AC AND DEFERRED THE START VALVE FOR DEPARTURE IAW MEL ABX-80-00-2-1 . RETURNED AC TO SERVICE AND AC DEPARTED .
